Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Can salazaar and nocoxia result in high BP?

Q : Dr said unclassified sero negative RA. As per dr advice taking Salazaar 500 mg morning and night, Nocoxia 90 and ocid 20 in the morning. i have lot of relief but my BP seem to have gone up about 150/100 is this ok ? I am already using Aten 25 for mild BP even before i started treatment for RA
Asked On : Thu, 24 Feb 2011
Answers:  3 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi! As you had high BP even before RA it means that you do have BP and it needs to be treated.Consult your GP for the management of Hypertension. Alsothe drug which you are using does have an effect on BP so ask your doctor to change it also
Answered: Sat, 26 Feb 2011
I find this answer helpful
Homeopath Dr. Krupali Devkar's  Response
hello dear, u r a known hypertensive.visit ur physician for BP and see that the dosages are altered.
Answered: Sat, 26 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Pain killers specially COX-2 inhibitors like Nucoxia might cause slight elevation of B.P. due to water and salt retention caused by them in the body.Ask your doctor to change the pain killer to a milder one or to a different group and then see its effect on B.P.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor